# SDR HNAA2017091400306

- Difficulty date: September 10, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 33,460 hours, 29,214 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: De Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH BLEEDS WENT OVERTEMP DURING ICE TEST.  DOWNLOADED CMC TO MFD WITH NO RELATED CMC MESSAGES PRESENT AND NO RECENT HISTORY OF DISCREPANCY.  PERFORMED AN ICE PROTECTION TEST SEVERAL TIMES WITH NO DEFECTS NOTED. OPS CHECKED GOOD.  ALL SYSTEMS OPERATE NORMALLY AT THIS TIME.  OKAY FOR SERVICE.
